# SDR DALA2018112096723

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 INITIAL INSPECTION. CRACK ON INTERCOSTAL UPPER SIDE FS STA: 405 AND BL 0 AT PAX CABIN. CORRECTIVE ACTION: NRC 329: INTERCOSTAL WAS REPAIRED PER B757-200 SRM, (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON INTERCOSTAL UPPER SIDE FS STA: 405 AND BL 0 AT PAX CABIN. NO CRACKS WERE FOUND AFTER CUT OUT PER B757 NDTM. (0832190)
